Posted 6/25/2013 9:39 AM (GMT -6)
I am curious to see what others think about dehydration and ppi side effects. I for one am a person who has been constantly dehydrated. I don't drink enough water, drink coffee. I am better. Only have one cup of coffee a day and I try to drink 80 oz. of water. But I rarely do this. I am going to try and be better. However, when I first started taking ppi's I was very dehydrated. Had and still have side effects. When I got my biggest attack of reflux I had just gotten back from a 7 day hike in the sierras. I was totally dehydrated. I was put on two a day ppi and soon after was completely in horrible pain.
It kind of makes since. Low levels of water and then such a powerful drug that effects acidity levels of a liquid in the body.
I might try a product called. cell power.??? Any ideas.
Also, when I drink a lot of water I pee a lot and have to almost run to the toilet. 10 pees a day when I drink more than 60 oz of water. Maybe something else going on.